# SDR EPUA20121107001

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N861FT
- Make and model: Reims F406
- Aircraft serial: 0034
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING PROCEDURES, ON APPROACH, THE PILOT REPORTED THE NOSE GEAR FAILED TO EXTEND.  ACFT LANDED WITH THE NOSE LANDING GEAR RETRACTED.
